# SDR DALA2024052305472

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,944 hours, 25,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 4R SLIDE ARMED RIGHT STAYS ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: EXAMINED 4R GIRT BAR LOCK/BAR SLIDER PER B757 AMM 25-66. COULD NOT DUPLICATE FAULT. (5607264)
